# SDR CALA2011032900221

- Difficulty date: January 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 27,784 hours, 11,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 412A3210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT RT FRAME AT STA 480 AT AC SUPPORT BRACKET MARKED AS PER EA 5310-04716 REV A.  REPAIRED FRAME IN ACCORDANCE WITH EA 5310-04716 REV A.
